Delayed-State-Feedback Fault-Tolerant Control for Fuzzy Markovian Jumping Systems
This paper is concerned with the robust delayed-state-feedback fault-tolerant control problem for fuzzy markovian jump systems with time-varying delay. A new criterion of delayed-dependent robust fault-tolerant stabilization for such systems is established in terms of linear matrix inequalities (LMIs) by using Lyapunov stability theory and free-weighting matrix methods. Based on the obtained criterion, designed hybrid controller combining state feedback and delayed state feedback can guarantee robust asymptotic stability in mean square sense for the resulting closed-loop system not only when all control components are operating well, but also in the presence of some outages of actuators within a prespecified subset of actuators.
Yiyi Zhouzhou and Qi Luo
C. X. Liu "Delayed-State-Feedback Fault-Tolerant Control for Fuzzy Markovian Jumping Systems", Applied Mechanics and Materials, Vol. 79, pp. 140-145, 2011